Sign in to follow this  
Followers 0
positivethoughts

Blood pressure changes?

3 posts in this topic

I just passed my 6 month point of being off vyvanse, and until a few weeks ago I was feeling great mentally. I am an MBA student and I've been doing much better in classes, been keeping up with friends and family more consistently, and even taken up some side projects like brewing beer. But in the past 2 weeks I've started experiencing some very strange physical symptoms. Ever since college I have had pre-hypertension, high blood pressure but not so high that they would consider it to be dangerous (I believe it was 128 over 80?). But more recently my blood pressure has dropped significantly, as low as 112 over 58. I've read that in most cases, low blood pressure is a good thing. But the problem is that I can feel it - I feel headrushes, slight dizziness, palpitations. I started a diet and have been eating much healthier, mostly vegetables, cutting back on sugar and sodium. I have a hard time believing that my diet caused my BP to drop so significantly, and I feel like I shouldn't really "feel" the drop.

 

I wanted to throw this out there to see if anyone else felt any physical changes related to their heart during their vyvanse/adderall recovery. Hopefully this is just a phase and it goes away. 

Share this post


Link to post
Share on other sites

I have no idea what my blood pressure was while I was using.  I was way too scared to test it.  Though I'm very curious now about how high it went.  One time I went to a doctor's appointment on adderall, years ago, and they yelled at me about my blood pressure being through the roof.  After that, I stopped measuring it, but I know it was high. I could feel it.

 

About 6 months after quitting, I had it measured and I now have my blood pressure checked once a month.  It's always on the low end.  As low as 100/60 sometimes, usually closer to 110/70.   It was also about 6 months into quitting that I started running, and I think that helped too.  

 

Food is powerful medicine.  It's very possible that your dietary changes have affected your bp.  Quitting undoubtedly affects it too-- there's a reason for all those black box warnings.  Most likely, this is a sign of further recovery for you.  So, congratulations!  Your body will adapt; just make sure you're getting enough calories and water in order to avoid lightheadedness.  

Share this post


Link to post
Share on other sites

I just passed my 6 month point of being off vyvanse, and until a few weeks ago I was feeling great mentally. I am an MBA student and I've been doing much better in classes, been keeping up with friends and family more consistently, and even taken up some side projects like brewing beer. But in the past 2 weeks I've started experiencing some very strange physical symptoms. Ever since college I have had pre-hypertension, high blood pressure but not so high that they would consider it to be dangerous (I believe it was 128 over 80?). But more recently my blood pressure has dropped significantly, as low as 112 over 58. I've read that in most cases, low blood pressure is a good thing. But the problem is that I can feel it - I feel headrushes, slight dizziness, palpitations. I started a diet and have been eating much healthier, mostly vegetables, cutting back on sugar and sodium. I have a hard time believing that my diet caused my BP to drop so significantly, and I feel like I shouldn't really "feel" the drop.

 

I wanted to throw this out there to see if anyone else felt any physical changes related to their heart during their vyvanse/adderall recovery. Hopefully this is just a phase and it goes away. 

 

I vaguely remember these symptoms when I first quit. Combined with anxiety. I contributed these symptoms to smoking at the time.   

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0